# SDR IPXA2018041228504

- Difficulty date: March 19, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 3 RT THRUST REVERSER TRANSLATING SLEEVE AFT BONDED PANEL, FORWARD CLOSURE FRAME CRACKED AT THE 6 O`CLOCK POSITION.  REPAIRED  IAW SREO MD11-7830-56690-A.
